# SDR CALA2014052791166

- Difficulty date: May 27, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 89,530 hours, 14,162 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

VHF COM 2 MIC SELECT VHF L SWITCH NOT ILLUMINATED.  R & R VHF AUDIO CONTROL PANEL IAW AMM 23-12-02, OPERATIONS CHECKED GOOD.
